BibTeX record journals/ndjfl/Abian78

download as .bib file

@article{DBLP:journals/ndjfl/Abian78,
  author    = {Alexander Abian},
  title     = {Passages between finite and infinite},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {19},
  number    = {3},
  pages     = {452--456},
  year      = {1978},
  url       = {https://doi.org/10.1305/ndjfl/1093888406},
  doi       = {10.1305/ndjfl/1093888406},
  timestamp = {Thu, 18 May 2017 09:51:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Abian78},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier